# SDR UIEA2020022400319

- Difficulty date: February 24, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,724 hours, 16,411 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Bracket
- Part number: HG1640LR
- Condition: Out Of Position
- Location: Evas System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAS SYSTEM INOP DUE TO SHELF BRACKET INTERFERENCE.( TRANSFER TO DMI 125035 IAW DDG 25-63-06, CAT D, DUE DATE 23-JUN 20.   LP 1181915 - ITEM M4: REMOVED AND REPLACED RH AND LH BRACKETS. EVAS WORKING, NO BRACKET INTERFERENCE IAW EO 6725A222 AND AMM 25-63-06. ALL GOOD. PLACARDS REMOVED - MDDR 125035 CLOSED. MCC NOTIFIED.    )
